# SDR AALA202404197830

- Difficulty date: March 20, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING CENTER POST FRAME UPPER AND LOWER RADIUS CRACKED AT FR 3 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 350078
